# SDR SWAA2025091714690

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 28,787 hours, 14,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD FLOORBOARD, RIGHT SIDE CAP STRIP FARTHEST FORWARD SPLICE PLATE CRACKED.   INSTALLED PLATE REF AMM 25-52-06.
